# SDR IPXA1569501

- Difficulty date: September 3, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, SCREW STRIKE ON INBD FACE OF FRAME INBD FLANGE BS 365.25 BETWEEN STR 15L AND STR 16L.  REPAIRED IAW ATS ER 11-04422.
